A Note on the Well-Posedness of Terminal Value Problems for Fractional Differential Equations.
AffiliationGNS & TU-BS, Braunschweig, Germany; Univerity of Chester
MetadataShow full item record
AbstractThis note is intended to clarify some im- portant points about the well-posedness of terminal value problems for fractional di erential equations. It follows the recent publication of a paper by Cong and Tuan in this jour- nal in which a counter-example calls into question the earlier results in a paper by this note's authors. Here, we show in the light of these new insights that a wide class of terminal value problems of fractional differential equations is well- posed and we identify those cases where the well-posedness question must be regarded as open.
CitationDiethelm, F. & Ford, N. J. (2018). A note on the well-posedness of terminal value problems for fractional differential equations." Journal of Integral Equations Applications, 30(3), 371-376.
PublisherRocky Mountain Mathematics Consortium
The following license files are associated with this item:
- Creative Commons
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by-nc-nd/4.0/